# SDR 2003UALA00947

- Difficulty date: December 9, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 48,966 hours, 7,958 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Bolt
- Condition: Missing
- Location: Nr 2 Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO GEAR DISAGREEMENT EICAS MESSAGE.  DAMAGE INCURRED FROM HANGING BRAKE ROD AFTER SEPARATION FROM BRAKE.  ROD BELIEVED TO HAVE DETACHED FROM TORQUE ARM DUE TO MIGRATION OF BRAKE TORQUE ARM PIN.  SAFETY BOLT BELIEVED TO HAVE COME LOOSE OR POSSIBLY NOT INSTALLED RESULTING IN KEEPER PIN DETACHMENT AND SUBSEQUENT PIN MIGRATION.  BRAKE PIN AND KEEPER ASSEMBLY WERE FOUND AND REFLECTED NO DAMAGE INDICATIVE OF MATERIAL FAILURE.
